MAUDE Adverse Event Report: ARTHREX, INC. GLENOID, PE WITH PEG, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. GLENOID, PE WITH PEG, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOID, PE WITH PEG, SMALL
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the pegged glenoid was removed after it became loose.The glenoid was then re-modeled with bone replacement material, resulting in a hemi-prosthesis.At the moment, no more information has been made available.
 
Additional Manufacturer Narrative
Complaint confirmed, the device was received with a broken central peg, and broken keel.The edges were found to be cracked and worn.The cause of the event is undetermined.

Brand Name
GLENOID, PE WITH PEG, SMALL
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10443068
Report Number1220246-2020-02082
Device Sequence Number14446749
Product Code KWS
UDI-Device Identifier00888867057319
UDI-Public00888867057319
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083435
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGLENOID, PE WITH PEG, SMALL
Device Catalogue NumberAR-9105-01
Device Lot Number1314001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date01/04/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;